TITLE

EXISTENCE OF POSITIVE SOLUTIONS FOR MULTI-TERM NON-AUTONOMOUS FRACTIONAL DIFFERENTIAL EQUATIONS WITH POLYNOMIAL COEFFICIENTS

AUTHOR(S)
Babakhani, Azizollah; Daftardar-Gejji, Varsha
PUB. DATE
April 2006
SOURCE
Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In the present paper we discuss the existence of positive solutions in the case of multi-term non-autonomous fractional differential equations with polynomial coefficients; the constant coefficient case has been studied in[2]. We consider the equation Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed. We state various conditions on f and pj's under which this equation has: positive solutions, a unique solution which is positive, and a unique solution which may not be positive.
ACCESSION #
73809867

 

Related Articles

  • Convolutions with the Continuous Primitive Integral. Talvila, Erik // Abstract & Applied Analysis;2009, Special section p1 

    If F is a continuous function on the real line and f = F' is its distributional derivative, then the continuous primitive integral of distribution f is ∫baf = F(b) − F(a). This integral contains the Lebesgue, Henstock-Kurzweil, and wide Denjoy integrals. Under the Alexiewicz norm, the...

  • FUNCTIONAL IMPLICIT HYPERBOLIC FRACTIONAL ORDER DIFFERENTIAL EQUATIONS WITH DELAY. ABBAS, SAïD; BENCHOHRA, MOUFFAK; NIETO, JUAN J. // African Diaspora Journal of Mathematics;2013, Vol. 15 Issue 1, p74 

    The article focuses on a research which explores the existence and uniqueness of solutions for the initial value problems for several classes of functional hyperbolic differential equations with finite and infinite delay. It mentions the use of several fixed point theorems as well as information...

  • The formula of the solution for some classes of initial boundary value problems for the hyperbolic equation with two independent variables. Pryadiev, V.; Pryadiev, A. // Automation & Remote Control;Feb2007, Vol. 68 Issue 2, p337 

    A new representation is proved of the solutions of initial boundary value problems for the equation of the form u xx ( x, t) + r( x) u x ( x, t) - q( x) u( x, t) = u tt ( x, t) + �( x) u t ( x, t) in the section (under boundary conditions of the 1st, 2nd, or 3rd type in any...

  • A Sharp Bound of the čebyÅ¡ev Functional for the Riemann-Stieltjes Integral and Applications. Dragomir, S. S. // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article presents research on the attainment of a sharp bound of the čebyšev functional for the Riemann-Stieltjes integral and applications in investigations. The applications for quadrature rules such as trapezoid and midpoint rules were given. The general perturbed quadrature rule and...

  • Special class of solutions of the kinetic equation of a bubbly fluid. Russo, G.; Teshukov, V.; Chesnokov, A. // Journal of Applied Mechanics & Technical Physics;Mar2005, Vol. 46 Issue 2, p176 

    A new class of solutions is constructed for the kinetic model of bubble motion in a perfect fluid proposed by Russo and Smereka. These solutions are characterized by a linear relationship between the Riemann integral invariants. Using the expressions following from this relationship, the...

  • Invariant Manifolds for Impulsive Equations and Nonuniform Polynomial Dichotomies. Barreira, Luis; Fan, Meng; Valls, Claudia; Zhang, Jimin // Journal of Statistical Physics;Oct2010, Vol. 141 Issue 1, p179 

    For impulsive differential equations in Banach spaces, we construct stable and unstable invariant manifolds for sufficiently small perturbations of a polynomial dichotomy. We also consider the general case of nonuniform polynomial dichotomies. Moreover, we introduce the notions of polynomial...

  • Existence of resurgent solutions for equations with higher-order degeneration. Korovina, M. // Differential Equations;Mar2011, Vol. 47 Issue 3, p346 

    We study the existence of resurgent solutions of differential equations with higher-order degeneration. The proof of the existence of a resurgent solution for the case in which the right-hand side of the equation is a resurgent function is the main result of the present paper.

  • STABLE MANIFOLDS FOR NON-AUTONOMOUS EQUATIONS WITH NON-UNIFORM POLYNOMIAL DICHOTOMIES. Bento, António J. G.; Silva, César M. // Quarterly Journal of Mathematics;Jun2012, Vol. 63 Issue 2, p275 

    We establish the existence of stable manifolds for semiflows defined in Banach spaces by non-autonomous ordinary differential equations v′ = A(t)v + f(t, v) assuming that the non-autonomous linear equation v′ = A(t)v admits a type of non-uniform dichotomy that we call non-uniform...

  • EXISTENCE OF RADIAL POSITIVE SOLUTIONS VANISHING AT INFINITY FOR ASYMPTOTICALLY HOMOGENEOUS SYSTEMS. DJELLIT, ALI; MOUSSAOUI, MOHAND; TAS, SAADIA // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this article we study elliptic systems called asymptotically homogeneous because their nonlinearities may not have polynomial growth. Using the Gidas-Spruck Blow-up method, we obtain a priori estimates, and then using Leray-Schauder topological degree theory, we obtain radial positive...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics